Advertisement

Mathematische Annalen

, Volume 247, Issue 3, pp 275–278 | Cite as

Some remarks on a class of submanifolds in space forms of non-negative curvature

  • Kinetsu Abe
Article

Keywords

Space Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abe, K.: Characterization of totally geodesic submanifolds inS N and ℂP N by an inequality. Tohoku Math. J.23, 219–244 (1971)Google Scholar
  2. 2.
    Abe, K.: Applications of a Riccati type differential equation to Riemannian manifolds with totally geodesic distributions. Tohoku Math. J.25, 425–444 (1973)Google Scholar
  3. 3.
    Cheeger, J., Gromoll: The splitting theorem for manifolds of non-negative Ricci curvature. J. Differential Geometry6, 119–128 (1971)Google Scholar
  4. 4.
    Ferus, D.: On the type number of hypersurfaces in spaces of constant curvature. Math. Ann.187, 310–316 (1970)Google Scholar
  5. 5.
    Ferus, D.: Totally geodesic foliation. Math. Ann.188, 313–316 (1970)Google Scholar
  6. 6.
    Ferus, D.: Isometric immersions of constant curvature manifolds. Math. Ann.217, 155–156 (1975)Google Scholar
  7. 7.
    Gray, A.: Space of constancy of curvature operator. Proc. Amer. Math. Soc.17, 897–902 (1966)Google Scholar
  8. 8.
    Maltz, R.: 70T-D24, Notices. Amer. Math. Soc.123 (1970)Google Scholar
  9. 9.
    O'Neill, B., Stiel, E.: Isometric immersions of constant curvature manifolds. Michigan Math. J.10, 335–339 (1963)Google Scholar
  10. 10.
    Rodriguez, L.L.: Immersions of non-zero relative nullity in manifolds of constant positive curvature (to appear)Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Kinetsu Abe
    • 1
  1. 1.Department of MathematicsUniversity of ConneticutStorrsUSA

Personalised recommendations